Differential and Integral Equations
Volume 20

On a von Kármán plate system with free boundary and boundary conditions of memory type

  • A.P.S. Neves, D.C. Pereira, and M.L. Santos

    Volume 20, 2007, pages 1-26

On a class of critical heat equations with an inverse square potential

Positive solutions for a class of singular semipositone $p$-Laplacian problems

Extensions of first-order partial differential expressions and viscosity solutions of Hamilton-Jacobi equations

On local compactness in quasilinear elliptic problems

  • Khalid Adriouch and Abdallah El Hamidi

    Volume 20, 2007, pages 77-92

On the uniqueness of solutions with prescribed numbers of zeros for a two-point boundary value problem

On singular $p$-Laplacian problems

  • Kanishka Perera and Elves A. B. Silva

    Volume 20, 2007, pages 105-120

Local Hessian estimates for some conformally invariant fully nonlinear equations with boundary conditions

Time global existence and asymptotic behavior of solutions to degenerate quasi-linear parabolic systems of chemotaxis

On the stability of periodic solutions of multi-dimensional models

On integrated semigroups and age structured models in {$L^p$} spaces

On a free boundary problem for the Navier-Stokes equations

  • Yoshihiro Shibata and Senjo Shimizu

    Volume 20, 2007, pages 241 -276

Large-time behavior of a one-dimensional monocharged plasma

On the finite-time blow-up of a non-local parabolic equation describing chemotaxis

  • Nikos I. Kavallaris and Takashi Suzuki

    Volume 20, 2007, pages 293 -308

Constant-sign and sign-changing solutions of a nonlinear eigenvalue problem involving the $p$-Laplacian

  • Siegfried Carl and Dumitru Motreanu

    Volume 20, 2007, pages 309 -324

A remark on the Cauchy problem for the 2D Gross-Pitaevskii equation with nonzero degree at infinity

  • Fabrice Bethuel and Didier Smets

    Volume 20, 2007, pages 325 -338

Approximation by means of nonlinear integral operators in the space of functions with bounded $\varphi-$variation

  • Laura Angeloni and Gianluca Vinti

    Volume 20, 2007, pages 339-360

Nonlinear parabolic problems with a very general quadratic gradient term

  • A. Dall’Aglio, D. Giachetti, and S. Segura de León

    Volume 20, 2007, pages 361-396

Schauder estimates for degenerate elliptic and parabolic equations in $\Bbb R^N$ with Lipschitz drift

On the Rayleigh quotient and the first eigenvalue for some vector-valued variational problems

  • Friedemann Brock and R. Manásevich

    Volume 20, 2007, pages 429-443

Maximum recoverable work for incompressible viscoelastic fluids and application to a discrete spectrum model

  • Giovambattista Amendola and Mauro Fabrizio

    Volume 20, 2007, pages 445-466

The cauchy problem for a weakly hyperbolic equation with unbounded and non-Lipschitz-continuous coefficients

Lyapunov functionals and local dissipativity for the vorticity equation in $L^p$ and Besov spaces

Front speeds in the vanishing diffusion limit for reaction-diffusion-convection equations

Nonlinear stability of degenerate shock profiles

Mountain-pass solutions for a mean field equation from two-dimensional turbulence

Oscillation theorems of quasilinear elliptic equations with arbitrary nonlinearities

  • Tomomitsu Teramoto and Hiroyuki Usami

    Volume 20, 2007, pages 577-600

Global well-posedness of two initial-boundary-value problems for the Korteweg-de Vries equation

Low regularity global well-posedness for the Klein-Gordon-Schrödinger system with the higher-order Yukawa coupling

Hölder continuity in a shape-optimization problem with perimeter

Multiple continuation beyond blow-up

Second-order integrodifferential equation with nonautonomous operators

  • D. Bahuguna, D. N. Pandey, and A. Ujlayan

    Volume 20, 2007, pages 681-692

Approximation of solutions to non-linear integrodifferential parabolic equations in $L^p$-spaces

  • Alfredo Lorenzi and Francesca Messina

    Volume 20, 2007, pages 693-720

The Dirichlet problem in convex bounded domains for operators in non-divergence form with $L^\infty$-coefficients

Morawetz-Strichartz estimates for spherically symmetric solutions to wave equations and applications to semilinear Cauchy problems

Large-time behavior of solutions to a dissipative Boussinesq system

  • M. Abounouh, A. Atlas, and O. Goubet

    Volume 20, 2007, pages 755-768

On weak solutions to the Stefan problem with Gibbs-Thomson correction

Structure of the set of bounded solutions and existence of pseudo almost-periodic solutions of a Liénard equation

  • El Hadi Ait Dads, Philippe Cieutat, and Lahcen Lhachimi

    Volume 20, 2007, pages 793-813

Remarks on the Ostrovsky equation

On the stability of KdV multi-solitons

  • John P. Albert, Jerry L. Bona, and Nghiem V. Nguyen

    Volume 20, 2007, pages 841-878

Energy estimates for strictly hyperbolic equations with low regularity in coefficients

  • Daniele Del Santo, Tamotu Kinoshita, and Michael Reissig

    Volume 20, 2007, pages 879-900

A variational proof of global stability for bistable travelling waves

  • Thierry Gallay and Emmanuel Risler

    Volume 20, 2007, pages 901-926

Nonexistence results for classes of elliptic systems

Radó type removability result for fully nonlinear equations

Convergence to a stationary state for solutions to parabolic inverse problems of reconstruction of convolution kernels

On the selection of maximal Cheeger sets

  • Giuseppe Buttazzo, Guillaume Carlier, and Myriam Comte

    Volume 20, 2007, pages 991-1004

Quasilinear elliptic equations with natural growth

  • Boumediene Abdellaoui, Lucio Boccardo, Ireneo Peral, and Ana Primo

    Volume 20, 2007, pages 1005-1020

On bounds for global solutions of semilinear parabolic equations with critical and subcritical Sobolev exponent

Pseudo-differential operator associated with the Dunkl operator

  • Chokri Abdelkefi, Bechir Amri, and Mohamed Sifi

    Volume 20, 2007, pages 1035-1051

Global well-posedness of a haptotaxis model with spatial and age structure

Coincidence sets in semilinear elliptic problems of logistic type

On nonnegative solutions of singular boundary-value problems for Emden-Fowler-type differential systems

  • Mariella Cecchi, Zuzana Došlá, Ivan Kiguradze, and Mauro Marini

    Volume 20, 2007, pages 1081-1106

Ill-posedness and the nonexistence of standing-waves solutions for the nonlocal nonlinear Schrödinger equation

  • Jaime Angulo Pava and Roger Peres de Moura

    Volume 20, 2007, pages 1107-1130

Solutions for a nonhomogeneous nonlinear Schroedinger equation with double power nonlinearity

  • M. Ghimenti and A. M. Micheletti

    Volume 20, 2007, pages 1131-1152

Bernstein properties of solutions to some higher-order equations

Existence uniqueness and multiplicity of rotating fluxon waves in annular Josephson junctions

Asymptotic solutions with slow convergence rate of Hamilton-Jacobi equations in Euclidean $n$ space

  • Yasuhiro Fujita and Kazuya Uchiyama

    Volume 20, 2007, pages 1185-1200

Infinite-dimensional attractors for evolution equations with $p$-Laplacian and their Kolmogorov entropy

  • Messoud A. Efendiev and Mitsuharu Ôtani

    Volume 20, 2007, pages 1201-1209

Nontrivial compact blow-up sets of lower dimension in a half-space

  • Mayte Pérez-Llanos and Julio D. Rossi

    Volume 20, 2007, pages 1211-1228

A remark on global well-posedness below $L^2$ for the GKDV-3 equation

  • Axel Grünrock, Mahendra Panthee, and Jorge Drumond Silva

    Volume 20, 2007, pages 1229-1236

Multiple solutions for semilinear elliptic systems involving critical Sobolev exponent

Second-order parabolic equations with unbounded coefficients in exterior domains

  • Matthias Hieber, Luca Lorenzi, and Abdelaziz Rhandi

    Volume 20, 2007, pages 1253-1284

On the well-posedness of the Cauchy problem for dissipative modified Korteweg-de Vries equations

  • Wengu Chen, Junfeng Li, and Changxing Miao

    Volume 20, 2007, pages 1285-1301

Viscosity supersolutions of the evolutionary $p$-Laplace equation

  • Peter Lindqvist and Juan J. Manfredi

    Volume 20, 2007, pages 1303-1319

Global existence of solutions for a reaction-diffusion system

  • Yutaka Aoyagi, Kimitoshi Tsutaya, and Yusuke Yamauchi

    Volume 20, 2007, pages 1321-1339

The Cauchy problem for Benney-Luke and generalized Benney-Luke equations

Large time asymptotics for the Ott-Sudan-Ostrovskiy type equations on a segment

The Dirichlet problem for some nonlocal diffusion equations

A formula for principal eigenvalues of Dirichlet periodic parabolic problems with indefinite weight

  • T. Godoy, U. Kaufmann, and S. Paczka

    Volume 20, 2007, pages 1405-1422

Positive solutions for a class of infinite semipositone problems

  • Mythily Ramaswamy, R. Shivaji, and Jinglong Ye

    Volume 20, 2007, pages 1423-1433